Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 208, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 23, 2013, 7:27 PM CDT for 4 counties in Kansas. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 7:27 PM CDT (00:27 UTC)
- Expired
- Jul 23, 2013, 8:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 67 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 7:33 PM CDT | HAIL 1 | 3 Wsw Bucklin, KS | |
| Jul 23, 7:34 PM CDT | TSTM WND GST 60 | 4 S Ford, KS | WINDS WERE ESTIMATED TO BE IN EXCESS OF 60 MPH. |
| Jul 23, 7:36 PM CDT | HAIL 1.75 | Wnw Bucklin, KS | HAIL FELL FROM 735 TO 744 PM CDT. |
| Jul 23, 8:00 PM CDT | TSTM WND GST 55 | 7 Nw Protection, KS | WIND GUSTS WERE ESTIMATED BETWEEN 50 AND 60 MPH. |
| Jul 23, 8:01 PM CDT | TSTM WND DMG | 11 Ne Ashland, KS | TREE LIMBS UP TO 2 INCHES IN DIAMETER WERE KNOCKED DOWN. |
| Jul 23, 8:10 PM CDT | HAIL 0.88 | 9 Se Clark State Lake, KS | |
| Jul 23, 8:35 PM CDT | TSTM WND GST 55 | 9 S Sitka, KS | WIND GUSTS WERE ESTIMATED BETWEEN 50 AND 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1055 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 2823 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
435 WUUS53 KDDC 240027 SVRDDC KSC025-033-057-097-240130- /O.NEW.KDDC.SV.W.0208.130724T0027Z-130724T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 727 PM CDT TUE JUL 23 2013 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLARK COUNTY IN SOUTHWEST KANSAS... COMANCHE COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS... SOUTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 830 PM CDT * AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCKLIN... AND MOVING SOUTH AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CLARK STATE LAKE...ASHLAND...COLDWATER...SITKA...LAKE COLDWATER... ACRES...PROTECTION AND BUTTERMILK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3700 9990 3759 9983 3757 9936 3700 9902 TIME...MOT...LOC 0027Z 341DEG 30KT 3748 9966 HAIL...0.88IN WIND...60MPH $$ RUSSELL
2 follow-up statements
189
WWUS53 KDDC 240059
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
759 PM CDT TUE JUL 23 2013
KSC025-033-057-097-240130-
/O.CON.KDDC.SV.W.0208.000000T0000Z-130724T0130Z/
KIOWA KS-CLARK KS-COMANCHE KS-FORD KS-
759 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FORD...COMANCHE...EASTERN CLARK AND SOUTHWESTERN KIOWA COUNTIES UNTIL
830 PM CDT...
AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
CLARK STATE LAKE...AND MOVING SOUTH AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...GOLF BALL SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
AT 720 PM...POWER POLES WERE SNAPPED AND GUTTERING WAS BLOWN FROM A
HOUSE BY HIGH WINDS NEAR KINGSDOWN. GOLFBALL SIZE HAIL WAS REPORTED
IN BUCKLIN AT 736 PM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...COLDWATER...SITKA...LAKE COLDWATER...ACRES...PROTECTION AND
BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9990 3747 9984 3757 9936 3700 9902
TIME...MOT...LOC 0057Z 341DEG 30KT 3730 9959
HAIL...1.75IN
WIND...80MPH
$$
RUSSELL498
WWUS53 KDDC 240115
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT TUE JUL 23 2013
KSC057-097-240125-
/O.CAN.KDDC.SV.W.0208.000000T0000Z-130724T0130Z/
KIOWA KS-FORD KS-
815 PM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD AND
SOUTHWESTERN KIOWA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.
LAT...LON 3700 9990 3739 9985 3739 9956 3738 9955
3738 9949 3738 9925 3700 9902
TIME...MOT...LOC 0115Z 344DEG 30KT 3722 9959
$$
KSC025-033-240130-
/O.CON.KDDC.SV.W.0208.000000T0000Z-130724T0130Z/
CLARK KS-COMANCHE KS-
815 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COMANCHE AND
EASTERN CLARK COUNTIES UNTIL 830 PM CDT...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SITKA...AND MOVING SOUTH AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...GOLF BALL SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
COLDWATER...LAKE COLDWATER...SITKA...PROTECTION...ACRES AND
BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9990 3739 9985 3739 9956 3738 9955
3738 9949 3738 9925 3700 9902
TIME...MOT...LOC 0115Z 344DEG 30KT 3722 9959
HAIL...1.75IN
WIND...80MPH
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:14 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 23, 6:14 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 614 PM CDT TUE JUL 23 2013 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 925 AM CDT TUE JUL 23 2013 THE 23.12Z 250 HPA RAOB MAP SHOWED WESTERLY TO NORTHWESTERLY FLOW STRETCHING FROM OREGON TO THE MIDWEST. MAGNITUDES WERE 50-75 KT. @ 500 HPA, AN ELONGATED 592/593 DM ANTICYCLONE EXTENDED FROM NORTHERN NEVADA SE TO NW NEW MEXICO. DOWNSTREAM, A BROAD TROF WAS MOVING ACROSS THE EASTERN UNITED STATES. @ 700 HPA, 2 DEG C OF WARMING OCCURRED AT KDDC BETWEEN 22.12Z AND 23.12Z SYNOPTIC FLIGHTS AND AT A FAIRLY WARM TEMP OF 15 DEG C THIS MORNING. @ 850 HPA, KDDC WAS AT 26 DEG C, WHICH IS ABOVE THE 75TH PERCENTILE. AT THE SFC, A LOW PRESSURE CENTER WAS LOCATED ACROSS FAR SW KANSAS. AN OUTFLOW BOUNDARY WAS DRAPED ACROSS THE FORECAST AREA OF RESPONSIBILITY. INVEST 98E WAS LOCATED 800 MILES SSW OF THE SOUTHERN TIP OF BAJA CALIFORNIA. INVEST 98L WAS LOCATED A COUPLE HUNDRED MILES SSE OF THE CAPE VERDE ISLANDS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 200 PM CDT TUE JUL 23 2013 TONIGHT: NEAR TERM FORECAST CONCERN IS CONVECTION THIS AFTERNOON/EVENING. WSR- 88D AND SURFACE OBSERVATIONS SHOW A FEW BOUNDARIES ACROSS THE REGION THIS AFTERNOON. ONE IS A "COLD FRONT"/OUTFLOW BOUNDARY THIS IS ROUGHLY LOCATED FROM NESS CITY SE TO PRATT. A NONDESCRIPT DRYLINE IS THE OTHER BOUNDARY FARTHER WEST. THE INTERSECTION OF THESE TWO DENSITY GRADIENTS SHOULD BE WHERE CONVECTION INITIATES. THE MOST RECENT HRRR IS SHOWING AN ISOLATED STORM DEVELOPING JUST NORTHEAST OF DODGE CITY (MUCH LIKE YESTERDAY) AND THEN INDICATING THIS ACTIVITY DRIFTING OFF TO THE SE AS THE EARLY EVENING WEARS ON. THE NAM IS IN FAIR AGREEMENT WITH THIS SOLUTION. THE STORMS MAY BECOME SEVERE AS WELL AS 1-8 KM BULK SHEAR IS STRONGER THAN YESTERDAY...PLUS DEWPOINTS ARE STILL RUNNING FAIRLY HIGH, WHICH WILL CREATE ABOUT 1500-2000 J/KG OF SBCAPE. MODELS ALSO SHOW SOME DCAPE AS THE ATMOSPHERE BECOMES WELL MIXED. AS A RESULT, HAVE TWEAKED THE HWO WITH THE THREATS OF QUARTER SIZE HAIL, 60 MPH OUTFLOW, AND LIGHTNING AS THE MAIN CONCERNS. THIS ACTIVITY WILL CLEAR THE AREA LATER THIS EVENING AS THE FRONT SINKS SOUTHWARD. OVERNIGHT LOWS WILL BE IN THE 60S DEG F AND 70S DEG F. UPSLOPE STRATUS WILL BE POSSIBLE ON THE BACKSIDE OF THE LOW LEVEL PRESSURE PERTURBATION WITH UPSLOPE WINDS IN THE SFC-850 HPA LAYER. TOMORROW: AN UPSLOPE FLOW PATTERN IS EXPECTED TOMORROW IN THE WAKE OF THE AFOREMENTIONED BOUNDARY. MAXIMUMS WILL BE "COOLER" THAN COMPARED TO TODAY WITH VALUES IN THE UPPER 80S DEG F TO LOWER 90S DEG F. 23.12Z NAM SOLUTION IS WARMER COMPARED TO OTHER GUIDANCE, BUT THIS MIGHT BE A BIT OVERDONE. WILL USE THE ECMWF FOR NOW. OROGRAPHIC CONVECTION IS POSSIBLE IN THE UPSLOPE FLOW REGIME TOMORROW ACROSS EASTERN COLORADO. WILL CARRY SLIGHT PRECIPITATION PROBABILITY PERCENTAGE POINTS FOR FAR WEST KANSAS THROUGH 00Z TOMORROW NIGHT. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 353 PM CDT TUE JUL 23 2013 THE SYSTEM THAT MOVED WESTWARD ALONG THE SOUTHERN EDGE OF THE UPPER LEVEL RIDGE LAST WEEK WAS LOCATED NEAR THE CALIFORNIA COAST TODAY AND IS POISED TO MOVE BACK EASTWARD ON THE NORTHERN SIDE OF THE UPPER LEVEL RIDGE. BY WEDNESDAY NIGHT AND THURSDAY, THIS SYSTEM WILL BE APPROACHING FROM THE WEST. A STATIONARY FRONT WILL BE LOCATED OVER THE SOUTHERN PLAINS, WITH UPSLOPE FLOW AND ABUNDANT LOW LEVEL MOISTURE ON THE COOL SIDE OF THE FRONT OVER WESTERN KANSAS. WE ARE EXPECTING THUNDERSTORMS TO DEVELOP OVER COLORADO AND THEN EXPAND INTO A LARGER CLUSTER OF STORMS OVER THE PLAINS. THE EXACT POSITIONING OF THIS STORM CLUSTER IS UNCERTAIN. SO FOR NOW, RAIN CHANCES WERE KEPT AT 40-50% FOR LATE WEDNESDAY NIGHT INTO THURSDAY NIGHT. AFTER THE AFOREMENTIONED SYSTEM PASSES BY FRIDAY MORNING, A BREAK IN PRECIPITATION IS EXPECTED FRIDAY AND SATURDAY, WITH CONTINUED COOL WEATHER (HIGHS MAINLY IN THE 80S AND LOWS IN THE 60S). BY THE WEEKEND, THE MID TO UPPER LEVEL FLOW WILL BECOME MORE WEST-NORTHWESTERLY AGAIN, RESULTING IN RENEWED WEAK SURFACE LEE TROUGHING AND WARM/MOIST ADVECTION INTO WESTERN KANSAS. THEREFORE, THERE ARE CHANCES OF THUNDERSTORMS AGAIN BY SATURDAY NIGHT INTO MONDAY, WITH CONTINUED COOL WEATHER (HIGHS MAINLY 80S). && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 612 PM CDT TUE JUL 23 2013 WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE NEAR DODGE CITY THROUGH 02Z. BASED ON SURFACE OBSERVATIONS AND 18Z NAM BUFR SOUNDINGS THE BASES OF THESE STORMS ARE EXPECTED TO BE AT OR ABOVE 7000 FT. THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE DODGE CITY AREA BY 02Z AS A COLD FRONT MOVES SOUTH ACROSS SOUTHWESTERN KANSAS. AS THIS FRONT PASSES EARLY THIS EVENING A GUSTY NORTH/NORTHEAST WIND AT AROUND 15KTS WILL BE POSSIBLE THROUGH THE OVERNIGHT PERIOD. THERE WILL ALSO BE SOME IFR STATUS POSSIBLE TOWARDS DAYBREAK, HOWEVER FOG DOES NOT APPEAR TO BE A SIGNIFICANT ISSUE GIVEN THE MIXING IN THE LOWER LEVELS. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 91 69 86 / 20 10 40 50 GCK 67 90 68 86 / 10 10 50 50 EHA 67 91 68 87 / 10 20 50 50 LBL 69 93 69 89 / 20 10 40 50 HYS 66 88 68 84 / 20 10 40 50 P28 71 90 71 89 / 20 10 40 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SUGDEN SHORT TERM...SUGDEN LONG TERM...FINCH AVIATION...BURGERT
Hazardous weather outlook, Jul 23, 1:04 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 104 PM CDT TUE JUL 23 2013 KSZ030-031-043>046-061>066-074>081-084>090-241815- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 104 PM CDT TUE JUL 23 2013 /1204 PM MDT TUE JUL 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG A FRONTAL BOUNDARY. THE AREA THAT HAS THE BEST CHANCE FOR SEEING STORMS IS ALONG AND EAST OF A LIBERAL TO DODGE CITY TO LA CROSSE LINE. THE MAIN THREATS ARE HAIL UP TO THE SIZE OF QUARTERS...THUNDERSTORM OUTFLOW WIND GUSTS TO 60 MPH...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR STORMS THROUGH FRIDAY AND AGAIN FROM SUNDAY INTO MONDAY. THURSDAY AND THURSDAY NIGHT WILL HAVE A CHANCE FOR A FEW SEVERE STORMS. HEAVY RAINFALL IS POSSIBLE. BEYOND FRIDAY, IT IS TOO EARLY TO DETERMINE IF ANY OF THOSE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE REGION THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 36/12
In the hours before
Special weather statement, Jul 23, 4:13 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
413 PM CDT TUE JUL 23 2013
KSZ084-085-232200-
MORTON-STEVENS-
413 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON AND
SOUTHWESTERN STEVENS COUNTIES...
AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WILBURTON...MOVING SOUTHEAST
AT 5 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3701 10187 3714 10165 3700 10141 3699 10141
3699 10184
TIME...MOT...LOC 2113Z 298DEG 5KT 3704 10166
RUSSELLSpecial weather statement, Jul 23, 5:25 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 525 PM CDT TUE JUL 23 2013 KSZ064-078-079-232330- EDWARDS-FORD-HODGEMAN- 525 PM CDT TUE JUL 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...NORTHWESTERN EDWARDS AND SOUTHEASTERN HODGEMAN COUNTIES... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF HANSTON...MOVING SOUTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3797 9929 3773 9957 3795 9992 3815 9975 TIME...MOT...LOC 2225Z 296DEG 17KT 3802 9973 RUSSELL
Local storm report, Jul 23, 7:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 6 ESE WRIGHT 37.76N 99.79W
07/23/2013 E60.00 MPH FORD KS PUBLIC
SEVERAL 1 INCH IN DIAMETER OR LARGER TREE BRANCHES
BROKEN.
&&
RBURGLocal storm report, Jul 23, 7:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
713 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 6 E FORD 37.65N 99.65W
07/23/2013 E0.88 INCH FORD KS FIRE DEPT/RESCUE
&&
01Local storm report, Jul 23, 7:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 1 NE FORD 37.65N 99.74W
07/23/2013 E60 MPH FORD KS PUBLIC
&&
01The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 49 min |
| Jul 23, 8:33 PM CDT | Special Weather Statement | DDC | Comanche | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.